Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

L=λ W: A Discounted Analogue and a New Proof

Shaler Stidham Jr.
Operations Research
Vol. 20, No. 6 (Nov. - Dec., 1972), pp. 1115-1126
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169301
Page Count: 12
  • Download ($30.00)
  • Cite this Item
Preview not available

Abstract

This paper presents a discounted analogue to L=λ W, together with an application to a queuing optimization problem. This discounted analogue is used to construct a new proof of the classical (limiting average) version of L=λ W, using as hypotheses only that the limiting averages of λ and W exist and are finite.

Page Thumbnails

  • Thumbnail: Page 
1115
    1115
  • Thumbnail: Page 
1116
    1116
  • Thumbnail: Page 
1117
    1117
  • Thumbnail: Page 
1118
    1118
  • Thumbnail: Page 
1119
    1119
  • Thumbnail: Page 
1120
    1120
  • Thumbnail: Page 
1121
    1121
  • Thumbnail: Page 
1122
    1122
  • Thumbnail: Page 
1123
    1123
  • Thumbnail: Page 
1124
    1124
  • Thumbnail: Page 
1125
    1125
  • Thumbnail: Page 
1126
    1126